# SDR AALA20101030DFW03

- Difficulty date: October 29, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- Aircraft time: 52,655 hours, 17,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 12C BY OVERHEAD BIN INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMERGENCY LIGHT ABOVE 12C.  OPS CHECKED NORMAL.
